# SDR SWAA2025071682801

- Difficulty date: June 17, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS 259.5 AND S-8L PASSENGER CABIN.  REPLACED SUPPORT ANGLE LOCATED BS 259.5 AND S-8L PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0;SRM 51-10-02-0G-0, ITEM 9 AND DWG 141A0720 SHEET 46 REV -.
